# SDR DXTA2012081305092

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 3,531 hours, 2,269 cycles
- Engine: Pwc PW306C
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Open
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LT ENGINE, THE THREE SMALL LATCHED ON THE LOWER FRONT OF COWLING WERE FOUND UNLATCHED.  ON THE LATCHED ON THE SIDE OF THE COWLING, LATCH 1 (FROM THE FRONT) WAS HANGING DOWN WITH THE TAB IN THE LATCHED POSITION. LATCH 2 THE HOOK WAS FOUND BEHIND THE LATCH BAR.  LATCH 3 WAS LATCHED PROPERLY AND LATCH 4 WAS LIKE LATCH 1.  INSPECTED COWLING DOOR STRUCTURE, LATCHES, LATCH RECEPTICLES INBD COWL SKIRT, ENGINE ACCESSORIES, WIRING AND PLUMBING WITH NO DEFECTS NOTED  IAW MM 71-00-30.
